# SDR 2007FA0000236

- Difficulty date: January 21, 2007
- Submitted: March 20, 2007
- Operation: General aviation
- Aircraft: N711RP
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 1081
- Engine: Lyc IO540C4D5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Terminal
- Condition: Broken
- Location: Alternator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIELD WIRE TERMINAL END BROKEN AT ALTERNATOR TERMINAL LUG CAUSED FAILURE OF ALTERNATOR TO CHARGE BATTERY.  (K)
